Alert archive / Wyoming / High Wind Watches in 2006
High Wind Watch 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Oct 29, 2006, 3:33 PM MST. It took effect at Oct 30, 2006, 12:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 29, 2006, 3:33 PM MST (22:33 UTC)
- In effect from
- Oct 30, 2006, 12:00 AM MST
- Expired
- Oct 29, 2006, 8:12 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Oct 29, 3:03 PM MST, 30 minutes earlier.
Area forecast discussion, Oct 29, 3:03 PM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MST SUN OCT 29 2006 .SHORT TERM...A COUPLE OF WEAK SHORTWAVE TROUGHS HAVE KEPT QUITE A LOT OF HIGH CLOUDS OVER THE CWA TODAY. WITH TEMPS FROM 70 TO 75 DEGREES AND HUMIDITES FROM 12-15 PERCENT...WESTERN NEB PANHANDLE GOT CLOSE TO RED FLAG CONDITIONS BUT WINDS HAVE MAINLY BEEN JUST BELOW THE SPEEDS NEEDED OR ONLY IN CRITERIA FOR AN HOUR OR SO. ATTENTION NOW TURNS TO STRONG SHORTWAVE DIGGING INTO PACIFIC NW. MODELS ARE IN GOOD AGREEMENT IN SWEEPING THIS FEATURE INTO THE NORTHERN ROCKIES TONIGHT...AND ACROSS EASTERN MT/NORTHERN WY INTO THE DAKOTAS ON MONDAY. THE ASSOCIATED VIGOROUS COLD FRONT SWEEPS INTO NORTHERN CWA LATE TONIGHT...AND PUSHES TO NEAR A RWL/CYS/SNY LINE AROUND 18Z AND THEN MOVES ON THROUGH SW PART OF CWA EARLY IN THE AFTERNOON. WITH MAIN UPPER DYNAMICS STAYING TO THE NORTH...BEST PRECIP CHANCES WILL BE OVER EAST CENTRAL WY AND THE MOUNTAINS. SCREAMING WX WORDS WILL BE WINDY AND COLDER. IN FACT...GIVEN THE POSITION OF UPPER JET...LARGE H7 HEIGHT GRADIENT AND 60KT H7 WINDS ...HAVE OPTED TO ISSUE A HIGH WIND WATCH FOR CYS/EAN AREAS AND SOUTHERN LARAMIE RANGE LATE TONIGHT/MON MORNING...AND A WIND ADVY FOR WESTERN NEB PANHANDLE MON. WINDS DECREASE LATE MON AFTERNOON AND EVENING. KEPT A LOW POP GOING MON EVENING IN SOME AREAS WITH SOME UPPER JET EFFECTS STILL IN REGION AND SECONDARY WEAK UPPER TROUGH STILL SLIDING DOWN FROM NW. DECREASING CLOUDS WITH COLD TEMPS LATER MON NIGHT...THEN PARTLY CLOUDY AND COOL FOR TUESDAY. .LONG TERM...TUE NIGHT THROUGH SUNDAY. WEST NORTHWESTERLY FLOW ALOFT TUE NIGHT THROUGH FRI WITH AN UPPER TROUGH OVER THE EASTERN UNITED STATES AND A LOW AMPLITUDE RIDGE OVER THE GREAT BASIN AND NORTHERN ROCKIES. THE RIDGE AXIS WILL GRADUALLY MOVE EASTWARD AND LOOKS TO BE OVER THE FORECAST AREA SATURDAY. MODELS DIVERGE FOR NEXT SUNDAY...WITH THE GFS PROGGING A TROUGH OVER THE FORECAST AREA WHILE THE DGEX DEPICTS A FLAT RIDGE. AM LEANING TOWARD THE DGEX SOLUTION FOR SUN. SURFACE HIGH PRESSURE LINGERING TO OUR NORTHEAST WILL KEEP SURFACE BASED UPSLOPE FLOW WED AND THU. MOISTURE AND DYNAMICS ARE BOTH QUITE LIMITED THUS NO PRECIPITATION IS EXPECTED WED OR THU... BUT TEMPERATURES WILL BE SLOW TO REBOUND. HEIGHTS WILL INCREASE FRI AND THE DOWNSLOPE COMPONENT OF LOW LEVEL WINDS INCREASES. TEMPS FRI SHOULD BE APPROXIMATELY NORMAL WITH CONTINUED DRY CONDITIONS. THE MODERATING TREND WILL CONTINUE INTO THE WEEKEND WITH NO PRECIPITATION EXPECTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JLH/JR
Hazardous weather outlook, Oct 29, 3:29 AM MST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 329 AM MST SUN OCT 29 2006 NEZ001>003-019>021-054-055-WYZ059>063-065-068-070-301030- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-LARAMIE VALLEY-GOSHEN-PINE BLUFFS- 329 AM MST SUN OCT 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY AND COLDER WEATHER WILL BE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE MONDAY AND MONDAY NIGHT. THERE IS A SLIGHT CHANCE OF LIGHT RAIN OR SNOW MONDAY AND LIGHT SNOW MONDAY NIGHT. NORTHWEST WINDS WILL GUST TO 45 MPH DURING THAT TIME. WINDY WARMER AND DRY WEATHER WILL BE OVER THE AREA FRIDAY AND SATURDAY WITH FIRE WEATHER CONCERNS HEIGHTENED IN THE LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ064-066-067-069-301030- NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- 329 AM MST SUN OCT 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL GUST TO 45 MPH UNTIL MID MORNING. THE WINDS WILL CAUSE TRAVEL PROBLEMS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES ON INTERSTATES 25 AND 80 MAINLY IN WESTERN LARAMIE COUNTY. ALSO THROUGH MID MORNING...BE CAREFULL WITH OUTDOOR FIRES AS ANY FIRE THAT IS UNCONTROLLED WILL BE ABLE TO SPREAD QUICKLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY AND COLDER WEATHER WILL BE OVER SOUTHEAST WYOMING MONDAY AND MONDAY NIGHT. THERE IS A SLIGHT CHANCE OF LIGHT RAIN OR SNOW MONDAY AND LIGHT SNOW MONDAY NIGHT. NORTHWEST WINDS WILL GUST TO 45 MPH DURING THAT TIME. WINDY WARMER AND DRY WEATHER WILL BE OVER THE AREA FRIDAY AND SATURDAY WITH FIRE WEATHER CONCERNS HEIGHTENED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:33 PM MST | Wind Advisory | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 1 more | 23 hr |
Nearby
High Wind Watches in Wyoming, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.